Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sexually active, vaginal bleeding after intercourse, vaginal dryness. History of breast cancer. Normal symptoms?

Hi---I am 61 years old, divorced and have not been sexually active for 10 years. I have a history of breast cancer (1989) and I am taking Megace. I am now sexually active again, and I know I am very dry from my low estrogen levels, but I tend to bleed some after intercourse and it is alittle painful. I am seeing my doctor soon, but am wondering if this is normal for my age and history.....thank you
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Decreased estrogen can result in vaginal dryness and vaginal atrophy. This can result in bleeding during intercourse. It is normal based on what you have said.
You can try using a topical lubricant to reduce the chances of bleeding.

I hope this helps
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor